# SDR DL76S021263

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 51,372 hours, 25,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 7456
- Condition: Inoperative
- Location: Cabin
- Part time: 2 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND AFT RIGHT OVERHEAD EMERGENCY LIGHTS INOPERATIVE BY ROW 44E.  R & R BATTERY ASSY,  OPS CHECK NORMAL.
